# SDR IPXA2024101472878

- Difficulty date: September 30, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTW FR 73 AND 74, CORROSION ON L/H OF SEAT TRACK Y2462 (UNDER FLOOR 261JM). DOT 73-011 (MOYA-73). INSTALLED NEW SEAT TRACK IAW A300-600 SRM 53-10-16 AND SRM 51-40-21 WITH P/N MS20426AD5-4 BATCH #0004289747, P/N HL10VF8-5 BATCH #0004322830, P/N HL10VF6-3 BATCH #0004221024, P/N HL10VF6-9 BATCH #0004304268, P/N HL70-6 BATCH #0004304007 AND P/N HL70-8 BATCH #0004286662.
